# SDR 96ZZZM1089

- Difficulty date: May 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47378
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99196181N
- Condition: Cracked
- Location: Bs 718
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'A' CHECK, FOUND CRACK IN LEFT WHEEL WELL AT STATION 718 ON FRAME FITTING ABOVE TRAPIZOID PANEL.  REMOVED STATION 718 FRAME, INTERCOSTALS AND SEAT TRACK IAW DC-9 SB 53-131.  INSTALLED NEW FRAME AND ATTACHMENTS DRILLED HOLE IAW DC-9 SRM 51-10-4.  INSTALLED FASTENERS IAW DC-9 SRM 51-30-5, 51-30-2, 51-30-8 AND 51-30-1.  SPLICED IN SEAT TRACK IAW DC-9 SRM 53-05 FIG 4.  INSTALLED MAIN FRAME AND INTERCOSTALS.  (M)
